Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 3, Pages 546–550 (Mi dan9633)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Description of spaces $L^\alpha_p(S_{n-1})$ in terms of spherical hypersingular integrals

P. M. Pavlov, S. G. Samko

Rostov State University, Rostov-on-Don

Full text: PDF file (570 kB)

Bibliographic databases:
UDC: 517.946
Presented: С. М. Никольский
Received: 04.07.1983

Citation: P. M. Pavlov, S. G. Samko, “Description of spaces $L^\alpha_p(S_{n-1})$ in terms of spherical hypersingular integrals”, Dokl. Akad. Nauk SSSR, 276:3 (1984), 546–550

Citation in format AMSBIB
\Bibitem{PavSam84}
\by P.~M.~Pavlov, S.~G.~Samko
\paper Description of spaces $L^\alpha_p(S_{n-1})$ in terms of spherical hypersingular integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 3
\pages 546--550
\mathnet{http://mi.mathnet.ru/dan9633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752424}
\zmath{https://zbmath.org/?q=an:0594.46026}


Linking options:
  • http://mi.mathnet.ru/eng/dan9633
  • http://mi.mathnet.ru/eng/dan/v276/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. G. Vakulov, N. K. Karapetyants, L. D. Shankishvili, “Spherical convolution operators with a power-logarithmic kernel in generalized Hölder spaces”, Russian Math. (Iz. VUZ), 47:2 (2003), 1–12  mathnet  mathscinet  zmath
    2. B. G. Vakulov, “Sfericheskie operatory tipa potentsiala v vesovykh prostranstvakh Gëldera peremennogo poryadka”, Vladikavk. matem. zhurn., 7:2 (2005), 26–40  mathnet  mathscinet
    3. B. G. Vakulov, “Spherical convolution operators in spaces of variable Hölder order”, Math. Notes, 80:5 (2006), 645–657  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022